Mississippi, 2014

Hail in Mississippi, December 27, 2014

December 27, 2014 · NWS JAN · 2 events in 1 county or zone

The combination of a cold front and a warm unstable air mass caused some isolated severe storms with large hail over Warren county during the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

The combination of a cold front and a warm unstable air mass caused some isolated severe storms with large hail over Warren county during the afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Dec 27, 10:20 AM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Dec 27, 10:20 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1020 AM CST SAT DEC 27 2014

.UPDATE...PRECIPITATION HAS BEEN SLOW TO DEVELOP THIS MORNING OTHER
THAN A SCATTERING OF SHOWERS. AS OF 16Z...HOWEVER...COOLING CLOUP TOPS AND
MORE WIDESPREAD CONVECTION BEGINNING TO DEVELOP OVER SE LA/S MS. THIS
IS THE BEGINNING OF MUCH MORE RAIN THAT WILL OVERSPREAD THE AREA AS
ADVERTISED BY THE LATEST HIRES MODELS. BLENDED TOTAL PRECIPITABLE
WATER SATELLITE IMAGERY IS SHOWING 1.6-1.8 INCH AIR OVER SE LA AND
JUST OFFSHORE. THESE VALUES ARE GREATER THAN 200% OF NORMAL. WHILE
ADIABATIC FORCING WILL BE AS SUCH TO MAKE RAINFALL PRODUCTION QUITE
EFFICIENT...CONVECTIVE DEVELOPMENT SHOULD ENSURE FRENETIC RAINFALL
RATES LEADING TO AN ENHANCED POTENTIAL FOR FLOODING. /26/

&&

.AVIATION...CONDITIONS HAVE BEEN DETERIORATING OVER LAST SEVERAL
HOURS WITH MVFR/IFR CONDITIONS NOW WIDESPREAD ACROSS AREA DUE TO
CIGS. EXPECT COVERAGE OF RAIN/TSRA TO CONTINUE TO EXPAND INTO THIS
EVENING RESULTING IN FURTHER DETERIORATION OF VSBYS. POOR FLYING
CONDITIONS WITH WIDESPREAD IFR/OCNL LIFR EXPECTED INTO SUNDAY. /AEG/

&&

.PREV DISCUSSION... /ISSUED 524 AM CST SAT DEC 27 2014/

..HEAVY RAINFALL AND POTENTIAL FOR FLASH FLOODING THIS WEEKEND...

DISCUSSION...

TODAY THROUGH SUNDAY NIGHT...

THE ADVERTISED HEAVY RAIN SET-UP IS UNFOLDING WITH NUMEROUS SHOWERS
BREAKING OUT OVER THE LOWER MS VALLEY REGION...AND SOME LOCALLY HEAVY
RAINFALL HAS ALREADY DEVELOPED OVER SOUTH CENTRAL/EAST CENTRAL MS
WITH INITIAL WARM ADVECTION ACTIVITY. THE KEY FEATURES LEADING TO THE
HEAVY RAINFALL PATTERN ARE A STRONG TROUGH-TO-RIDGE PATTERN WITH A
DEEP LONGWAVE TROUGH OVER THE WESTERN CONUS AND AN ANOMALOUS
SUBTROPICAL RIDGE AXIS JUST OFF THE SOUTHEAST ATLANTIC COAST. THE
RESULTING DEEP SOUTHWEST FLOW OVER THE LOWER MS VALLEY REGION WILL
SEND TWO SIGNIFICANT SHORTWAVE PERTURBATIONS ACROSS THE FORECAST
AREA.

STRONGEST MOISTURE FLUX WITH ANOMALOUS PRECIPITABLE WATER AIR
(1.5-2.0 INCHES --- +2 TO 3 SDS) SURGING NORTH INTO THE FORECAST AREA
WILL ACCOMPANY THE FIRST WAVE OF LIFT/HEAVIEST RAIN POTENTIAL LATE
THIS AFTERNOON AND TONIGHT. LIFT WILL BE FURTHER ENHANCED BY
IMPRESSIVE UPPER JET ENTRANCE REGION DYNAMICS AND ASSOCIATED UPPER
LEVEL DIVERGENCE. WHILE THERE WILL LIKELY BE A BREAK IN THE ACTION
AFTER THE EARLY MORNING CONVECTION...EXPECT WIDESPREAD SHOWER/TSTM
ACTIVITY TO DEVELOP THIS AFTERNOON AND BECOME WIDESPREAD BY THE
EVENING WITH LOCALIZED INTENSE RAINFALL RATES DEVELOPING PER HIGH-RES
GUIDANCE. ANOTHER BREAK IS EXPECTED PERHAPS SUNDAY MORNING BEFORE THE
NEXT SHORTWAVE TROUGH AXIS APPROACHES SUNDAY AFTERNOON
RESULTING IN ADDITIONAL HEAVY RAIN POTENTIAL WITH ANOMALOUS MOISTURE
TRANSPORT...BUT WILL NOTE THAT MODELS HAVE BACKED OFF A LITTLE FOR
SUNDAY QPF GIVEN A SLIGHTLY FLATTER TROUGH AND MORE STRUNG OUT LOOK
TO THE MOISTURE PLUME.

VERY MOIST AIR WILL RESULT IN HIGH PRECIPITATION EFFICIENCY...ESPECIALLY
WHERE DEEP CONVECTION CAN DEVELOP. LATEST ECMWF/GFS PROG SUFFICIENT
CONVECTIVE INSTABILITY WITH NEGATIVE SHOWALTER INDICES TODAY AND
TONIGHT...WITH LAPSE RATES AND CONVECTIVE POTENTIAL DECREASING
SUNDAY. SEE HYDROLOGY SECTION BELOW FOR DISCUSSION ON IMPACTS OF
HEAVY WEEKEND RAINFALL AND MORE CONCERNING THE FLASH FLOOD WATCH
ISSUANCE.

AS FOR THE SEVERE WEATHER POTENTIAL...IT IS NON-ZERO GIVEN THE
EXPECTATION OF AT LEAST NEAR-SFC BASED INSTABILITY AND POTENTIAL FOR
STRONGER WINDS TO MIX DOWN IN DOWNDRAFTS. BUT POOR LOW LEVEL LAPSE
RATES AND OVERALL LACK OF SIGNIFICANT INSTABILITY WILL GREATLY LIMIT
THE POTENTIAL. SLU CIPS ANALOGS DO SHOW A FEW SEVERE REPORTS AND WILL
KEEP THE LIMITED POTENTIAL GOING FOR AREAS ALONG THE HWY 84
CORRIDOR...MAINLY FOCUSING ON LATER TODAY AND TONIGHT. THERE HAS BEEN
A FASTER TREND WITH THE COLD FRONT FOR SUNDAY AND THIS WILL LIMIT
SFC-BASED INSTABILITY POTENTIAL OVER SOUTHEAST PORTIONS OF THE
FORECAST AREA. EXPECT DIMINISHING RAINFALL POTENTIAL AS WE GO INTO
SUNDAY NIGHT. /EC/

MONDAY THROUGH SATURDAY...SURFACE HIGH PRESSURE RIDGING
WILL BUILD IN ON MONDAY ACROSS THE ARKLAMISS WITH COOLER HIGHS
RANGING FROM THE LOW TO MID 50S. LITTLE CHANGE IS EXPECTED TUESDAY...
BUT COLDER AIR WILL MOVE IN TUESDAY NIGHT AS COLD HIGH PRESSURE NOSES
INTO THE REGION. NEW YEARS EVE DAY TEMPERATURES WILL ONLY CLIMB INTO
THE 40S. NEW YEARS EVE WILL BE COLD WITH LOWS WEDNESDAY NIGHT FALLING
INTO THE UPPER 20S/LOW 30S. HAVE KEPT PRECIPITATION OUT OF THE
FORECAST FOR WEDNESDAY NIGHT AND THURSDAY...BUT THERE COULD BE SOME
POTENTIAL AS WE GET CLOSER.

THE PATTERN OVER THE AREA WILL BEGIN TO CHANGE ON THURSDAY AS THE
SURFACE HIGH SHIFTS TO THE EAST AND AN UPPER TROUGH DEEPENS OVER THE
SOUTHERN PLANES. MOISTURE WILL INCREASE OVER THE AREA THURSDAY NIGHT
INTO FRIDAY WITH SHOWERS ON THE INCREASE FRIDAY AFTERNOON. THE
GLOBAL MODELS DIVERGE ON THEIR SOLUTIONS FRIDAY NIGHT INTO SATURDAY
WITH THE GFS TAKING THE SURFACE LOW NORTH AND THE ECMWF FURTHER
SOUTH. EITHER WAY SHOWERS AND STORMS WILL BE ON THE INCREASE AS WE
GET INTO THE WEEKEND WITH ANOTHER ROUND OF HEAVY RAINFALL AND
POSSIBLY SOME SEVERE STORMS./15/

HYDROLOGY...WET ANTECEDENT SOIL CONDITIONS OVER MAINLY CENTRAL/EASTERN
MS WILL SUPPORT EXCESSIVE RUN-OFF AND FLASH FLOODING POTENTIAL WHERE
HEAVIER RAINFALL RATES DEVELOP THIS WEEKEND...AND A FLASH FLOOD WATCH
HAS BEEN ISSUED ACCORDINGLY. RIVER FLOODING IS NOT ANTICIPATED PER
PREVIOUS DISCUSSION...BUT IF RAINFALL AMOUNTS ARE A BIT HEAVIER THAN
EXPECTED (CERTAINLY POSSIBLE GIVEN ANOMALOUS MOISTURE) THEN A FEW
RIVER POINTS COULD REACH MINOR FLOOD STAGE BASED ON LMRFC CONTINGENCY
FORECASTS. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  54  57  42 / 100 100  86  82
MERIDIAN      61  57  65  47 / 100 100  88  89
VICKSBURG     68  50  53  40 / 100 100  88  62
HATTIESBURG   66  62  69  49 / 100  95  70  65
NATCHEZ       68  53  55  42 / 100 100  88  64
GREENVILLE    63  44  49  38 / 100 100  85  41
GREENWOOD     62  48  51  39 / 100 100  88  51

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MSZ026>033-
     036>039-042>066-072>074.

LA...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR LAZ026.

AR...NONE.
&&
Hazardous weather outlook, Dec 27, 6:17 AM CST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRRECTED LINKS
NATIONAL WEATHER SERVICE JACKSON MS
617 AM CST SAT DEC 27 2014

ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-035-040-041-047-
281230-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
WARREN-
617 AM CST SAT DEC 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

MSZ027>033-036>039-042>046-048>052-054>058-065-066-281230-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-
ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-COVINGTON-JONES-
617 AM CST SAT DEC 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING
THREAT...ELEVATED
TIMING...THIS AFTERNOON THROUGH TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE POSSIBILITY OF LOCALLY VERY
HEAVY RAINFALL RATES DEVELOPING LATER TODAY AND TONIGHT THAT COULD
LEAD TO LOCALIZED FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ELEVATED THREAT FOR HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL
CONTINUE THROUGH SUNDAY...BUT EXPECT DIMINISHING RAINFALL AS GO
INTO SUNDAY NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

LAZ015-016-023>025-281230-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-
617 AM CST SAT DEC 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...THIS AFTERNOON THROUGH TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS AFTERNOON THROUGH TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY AND TONIGHT...AND
THEY COULD POSE A LIMITED THREAT FOR SEVERE WEATHER. THE MOST INTENSE
STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND PERHAPS A
TORNADO.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

LAZ026-MSZ053-059>064-072>074-281230-
CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-MARION-LAMAR-FORREST-
617 AM CST SAT DEC 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

FLOODING
THREAT...ELEVATED
TIMING...THIS AFTERNOON THROUGH TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE POSSIBILITY OF LOCALLY VERY
HEAVY RAINFALL RATES DEVELOPING LATER TODAY AND TONIGHT THAT COULD
LEAD TO LOCALIZED FLASH FLOODING.

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY AND TONIGHT...AND
THEY COULD POSE A LIMITED THREAT FOR SEVERE WEATHER. THE MOST INTENSE
STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND PERHAPS A
TORNADO.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ELEVATED THREAT FOR HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL
CONTINUE THROUGH SUNDAY...BUT EXPECT DIMINISHING RAINFALL AS GO
INTO SUNDAY NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

EC

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
HIGH...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR FLOODING ISSUES...

LOWER MISSISSIPPI RIVER RFC HOME PAGE...
   WWW.SRH.NOAA.GOV/LMRFC/
NWS SIGNIFICANT RIVER FLOOD OUTLOOK...
   WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
   WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
WPC EXCESSIVE RAINFALL DISCUSSION...
   WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
WPC DAY 1 THROUGH 7 QPF...
   WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
WPC QPF DISCUSSION...
   WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML
NWS JAN OBSERVED PRECIPITATION IMAGES...
   WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Dec 27, 12:57 PM CST, 39 minutes before
LAZ025-MSZ053-059-060-271925-
ADAMS MS-JEFFERSON MS-CLAIBORNE MS-TENSAS LA-
1257 PM CST SAT DEC 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1257 PM CST SAT DEC 27 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 6 MILES NORTH OF CHURCH HILL AT 1257 PM CST...MOVING
NORTHEAST AT 40 MPH.

PEOPLE IN WESTERN CLAIBORNE...NORTHWESTERN JEFFERSON COUNTIES...AND
SOUTHEASTERN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3212 9121 3207 9091 3170 9123 3179 9141
TIME...MOT...LOC 1857Z 213DEG 36KT 3182 9126

AEG

The radar

The Jackson/Brandon,MS radar (KDGX), 94 km away, was scanning. The volume nearest the first event began at 19:35 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Warren

When
December 27, 1:36 PM CST
Where
Warren County, 2 mi NW of Yokena
Measured
1.5 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
32.191, -90.974

Hail, Warren

When
December 27, 1:58 PM CST
Where
Warren County, Vicksburg
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
32.350, -90.880

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2014Every state in 2014This day in weather historyWarnings in Mississippi, December 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 549185, 549187.